# SDR N6WA2021111103

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10087
- Aircraft time: 41,971 hours, 31,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036283009
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED NOTED AT FS985 BELOW STR 13R, FRAME REPAIR TO DAMAGED FRAME IAW CRJ 700 SRM 53-00-06 AND EO C550/700-53MR-047-O
